Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 26, 2016, 4:45 PM CDT for Harper County, Sumner County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 4:45 PM CDT (21:45 UTC)
- Expired
- Apr 26, 2016, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 51 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:50 PM CDT | HAIL 1 | 3 E Anthony, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2752 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805
WUUS53 KICT 262145
SVRICT
KSC077-191-262230-
/O.NEW.KICT.SV.W.0035.160426T2145Z-160426T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTHONY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...ARGONIA...BLUFF CITY...DANVILLE...FREEPORT AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3700 9780 3700 9811 3738 9798 3739 9768
TIME...MOT...LOC 2145Z 207DEG 21KT 3714 9796
HAIL...1.00IN
WIND...60MPH
$$
JAKUB3 follow-up statements
371
WWUS53 KICT 262155
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT TUE APR 26 2016
KSC077-191-262230-
/O.CON.KICT.SV.W.0035.000000T0000Z-160426T2230Z/
HARPER KS-SUMNER KS-
455 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN HARPER AND NORTHWESTERN SUMNER COUNTIES...
AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ARGONIA...OR 8 MILES EAST OF ANTHONY...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARGONIA...DANVILLE...FREEPORT AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3707 9781 3712 9801 3738 9793 3739 9768
TIME...MOT...LOC 2155Z 218DEG 24KT 3719 9788
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM790
WWUS53 KICT 262212
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT TUE APR 26 2016
KSC077-191-262230-
/O.CON.KICT.SV.W.0035.000000T0000Z-160426T2230Z/
HARPER KS-SUMNER KS-
512 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN HARPER AND WEST CENTRAL SUMNER COUNTIES...
AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGONIA...OR 11
MILES EAST OF HARPER...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARGONIA...DANVILLE AND FREEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3711 9785 3720 9794 3738 9789 3739 9776
3739 9770
TIME...MOT...LOC 2212Z 207DEG 21KT 3728 9782
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM800
WWUS53 KICT 262220
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
520 PM CDT TUE APR 26 2016
KSC077-191-262230-
/O.EXP.KICT.SV.W.0035.000000T0000Z-160426T2230Z/
HARPER KS-SUMNER KS-
520 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER AND WEST
CENTRAL SUMNER COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3711 9785 3720 9794 3738 9789 3739 9776
3739 9770
TIME...MOT...LOC 2219Z 207DEG 21KT 3728 9782
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:01 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 26, 4:01 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 401 PM CDT TUE APR 26 2016 .SYNOPSIS... ISSUED AT 400 PM CDT TUE APR 26 2016 A CLUSTER OF SVR THUNDERSTORMS DEVELOPED QUICKLY ON SCHEDULE ALONG A DRY LINE THAT EXTENDED FROM JUST S OF KGBD...THRU BETWEEN K8K2 & KP28...THEN SW ACROSS FAR WRN OK TO W TX. A 2ND AREAS OF SVR THUNDERSTORMS WAS IN PROGRESS FROM JUST S OF KMHK...THRU KEMP...TO BURLINGTON. LARGE HAIL HAD BEEN THE PRIMARY SVR MODE...BUT SINCE ABOUT 315 PM A COUPLE OF TORNADOES WERE POSSIBLE OVER SW SUMNER CO. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 400 PM CDT TUE APR 26 2016 TONIGHT: NO DOUBT SVR THUNDERSTORMS CAPABLE OF ALL 3 SVR MODES CONTINUE TO DRAW GREATEST ATTENTION. AS AN UPPER-DECK LOW...THAT WAS SITUATED OVER SE WY & NE CO THIS AFTERNOON...REMAINS PARKED OVER THESE AREAS A 2ND UPPER LOW WILL DEVELOP OVER SRN KS. THIS SHOULD PUSH THE DRY LINE PERHAPS AS FAR E AS I-35/I-135 EARLY THIS EVENING. GREATEST SFC-BASED CAPES (4,000-4,500 J/KG) EXTEND IN A WELL-DEFINED S-N ORIENTED AXIS FROM THE NORTH-CENTRAL OK/SOUTH-CENTRAL KS BORDER TO AROUND KSLN. AS SUCH THE GREATEST SVR POTENTIAL WOULD SPREAD N/NE ACROSS THESE AREAS THRU MID-LATE EVENING. WITH THE LOWER-DECK FLOW SLOWLY BACKING...THE 3KM VORTICITY WILL CONTINUE TO INCREASE AS DEEP-LAYER ASCENT CONTINUES TO INCREASE. AS SUCH THE TORNADIC POTENTIAL WOULD LIKEWISE INCREASE WHERE TOR WATCH #108 IS IN EFFECT TILL 10 PM CDT. AS THE INTENSE SFC LOW...CENTERED BETWEEN KSLN & KCNK...LIFTS NNE THE WARM FRONT EXTENDING E FROM THE LOW WOULD LIFT ALMOST DUE N...REACHING I-70 LATE THIS EVE BY WHICH TIME A PACIFIC COLD FRONT WOULD PUSH ESE...APPROACHING THE I-135 CORRIDOR TOWARD DAYBREAK WED. AS SUCH THUNDERSTORMS WOULD SHIFT E & NE OVERNIGHT & BE CONCENTRATED ACROSS SOUTHEAST KS LATE TONIGHT & VERY EARLY WED MORNING. AS SUCH THE PRIMARY SVR MODE WOULD SHIFT TOWARD A DAMAGING WINDS. WED: WITH THE SFC LOW CONTINUING TO LIFT SLOWLY NNE TO ALONG THE IA/ NEBRASKA BORDER THUNDERSTORMS OCCURRING ACROSS SOUTH-CENTRAL & SOUTHEAST KS WOULD END IN A SW-NE MANNER IN THE MORNING WHILE AREAS OF LIGHT RAIN SHOWERS WOULD SPREAD SE AROUND THED DEPARTING SFC LOW INTO CENTRAL KS. WED NIGHT-THU: THERE'LL BE A BRIEF INTERMISSION AS WESTERLY FLOW CONTINUES TO OVER SPREAD THE KS REGION...BUT EARLY THU MORNING...A BROAD SFC HIGH WILL SPREAD E ACROSS THE NRN PLAINS THAT...CONBINED WITH WEAK SFC LOW DEVELOPING OVER THE NM/TX PANHANDLE...WILL INDUCE EASTERLY FLOW ACROSS THE GREAT PLAINS EARLY THU MORNING. THU NIGHT-FRI NIGHT: RAIN & EMBEDDED THUNDERSTORMS QUICKLY RETURN TO THE KS REGION THU NIGHT FOR AS THE SFC LOW LIFTS SLOWLY NE ACROSS THE TX PANHANDLE FRI & FRI NIGHT...RAIN WOULD SPREAD NE ACROSS THE CWA. WITH A NEGATIVELY-TILTED UPPER SHORTWAVE PUSHING ENE ACROSS THE TX/OK PANHANDLES EMBEDDDED THUNDERSTORMS ARE LIKELY TO SPREAD ACROSS THE CWA FRI & FRI NIGHT. SUFFICIENT LIFT WOULD BE INDUCED TO PRODUCE A FEW SVR THUNDERSTORMS. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 400 PM CDT TUE APR 26 2016 UNSETTLED WEATHER CONTINUES OVER THE WEEKEND AS THE VIGOROUS MID TO UPPER TROUGH MOVES OUT OF THE ROCKIES AND INTO THE CENTRAL AND NORTHERN PLAINS. MAINTAINED MID-HIGH POPS THROUGH THE WEEKEND AS A SERIES OF SMALLER SCALE IMPULSES MOVE THROUGH THE MEAN MID/UPPER TROUGH PROGGED TO REMAIN CAMPED ACROSS THE CENTRAL CONUS AREA. THIS WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE AREA OVER THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1241 PM CDT TUE APR 26 2016 EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP BETWEEN 19-21Z THIS AFTERNOON...MAINLY ALONG AND JUST WEST OF THE I-135 CORRIDOR...AS WELL AS FROM CENTRAL KS EAST/SOUTHEAST INTO EAST- CENTRAL KS. THE THUNDERSTORM THREAT WILL PERSIST WELL INTO THE EVENING...AS ADDITIONAL ACTIVITY MOVES NORTHEAST OUT OF OKLAHOMA. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. ADK && .FIRE WEATHER... ISSUED AT 400 PM CDT TUE APR 26 2016 THE WIDESPREAD RAINS & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE DANGER IN CHECK THE REST OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 74 48 71 / 90 20 0 0 HUTCHINSON 54 69 44 69 / 80 30 0 0 NEWTON 57 73 46 69 / 90 30 0 0 ELDORADO 59 76 48 71 / 90 20 0 0 WINFIELD-KWLD 58 76 48 73 / 90 20 0 0 RUSSELL 50 66 41 66 / 70 40 0 0 GREAT BEND 50 67 41 67 / 60 40 0 0 SALINA 55 69 45 67 / 90 40 10 0 MCPHERSON 55 69 44 69 / 90 30 0 0 COFFEYVILLE 63 78 52 76 / 90 20 0 0 CHANUTE 62 76 50 73 / 90 20 0 0 IOLA 62 76 50 73 / 100 20 0 0 PARSONS-KPPF 63 77 51 73 / 90 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...EPS SHORT TERM...EPS LONG TERM...EPS AVIATION...ADK FIRE WEATHER...EPS
Hazardous weather outlook, Apr 26, 4:21 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 421 PM CDT TUE APR 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 421 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE WEATHER IS EXPECTED TO CONTINUE THROUGH MIDNIGHT ACROSS MUCH OF THE AREA. THE THREAT IS PRIMARILY EAST OF A LINE FROM SALINA TO KINGMAN. THE PRIMARY THREAT WILL BE UP TO BASEBALL SIZED HAIL...75 MPH WINDS AND LOCALLY HEAVY RAIN. AN ISOLATED AND BRIEF TORNADO IS POSSIBLE. FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE POTENTIAL FOR HEAVY RAIN...IS POSSIBLE LATE IN THE WEEK. PLEASE CHECK LATER FORECASTS AND OUTLOOKS AS DETAILS BECOME AVAILABLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON
In the hours before
Local storm report, Apr 26, 4:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL DOUGLASS 37.52N 97.01W
04/26/2016 M0.25 INCH BUTLER KS EMERGENCY MNGR
HAIL WAS JUST BEGINNING TO FALL.
&&
JMRLocal storm report, Apr 26, 4:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 SE VIOLA 37.44N 97.58W
04/26/2016 M1.75 INCH SUMNER KS TRAINED SPOTTER
HAIL RANGING FROM QUARTER TO GOLF BALL SIZE.
&&
JMRLocal storm report, Apr 26, 4:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 1 NW BENTON 37.80N 97.12W
04/26/2016 M0.88 INCH BUTLER KS TRAINED SPOTTER
&&
ADKLocal storm report, Apr 26, 4:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 SSE CLEARWATER 37.45N 97.46W
04/26/2016 M1.00 INCH SUMNER KS EMERGENCY MNGR
RELAYED FROM STORM SPOTTER.
&&
JMRLocal storm report, Apr 26, 4:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL ELBING 38.05N 97.13W
04/26/2016 M1.00 INCH BUTLER KS EMERGENCY MNGR
RELAYED FROM TRAINED SPOTTER.
&&
JMRLocal storm report, Apr 26, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL POTWIN 37.94N 97.02W
04/26/2016 M0.50 INCH BUTLER KS EMERGENCY MNGR
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:11 PM CDT | Special Weather Statement | ICT | Butler | 49 min |
| Apr 26, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 64 min |
| Apr 26, 3:13 PM CDT | Tornado Warning | ICT | Sumner | 47 min |
| Apr 26, 3:21 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 54 min |
| Apr 26, 3:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 30 min |
| Apr 26, 3:54 PM CDT | Tornado Warning | ICT | Sumner | 51 min |
| Apr 26, 4:06 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 32 min |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 61 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 44 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 67 min |
| Apr 26, 4:58 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 32 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 38 min |
| Apr 26, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 53 min |
| Apr 26, 5:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 36 min |
| Apr 26, 5:41 PM CDT | Special Weather Statement | ICT | Chase | 64 min |
| Apr 26, 5:44 PM CDT | Special Weather Statement | ICT | Harper | 46 min |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick, Sumner | 53 min |
| Apr 26, 5:57 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 33 min |
| Apr 26, 6:05 PM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 16 hr |
| Apr 26, 6:16 PM CDT | Special Weather Statement | ICT | Marion | 44 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 49 min |
| Apr 26, 6:39 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 66 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.